MathSciNet Relay Station
MathSciNet bibliographic data
MR1839784 (2002c:91079) 91B50 (91B24)
Judd, Kenneth L.; Guu, Sy-Ming Asymptotic methods for asset market equilibrium analysis. Computation and economic theory. Econom. Theory 18 (2001), no. 1, 127–157.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement